# SDR SIMA20220215001

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N275NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000780
- Aircraft time: 7,431 hours, 4,743 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH/RH BRAKE FAULT MSG / DECLARED EMERGENCY IN FLIGHT DID NOT EXTINGUISH IN FLIGHT-C/A-TROUBLESHOOT SYS INTEGATED CMC NO CORRELATED FAULTS NOTED. PERFORMED OPS CHECK NORMAL IAW ERJ 175 32-41-00. NO EICAS MSG OK FOR SERVICE.
